# SDR P5CA2015043000027

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 62,380 hours, 10,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: Bs 1860-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CASTER PANEL FOUND BROKE AT BS1860-1920, RBL 11-33, REPAIRED M/D CASTER PANEL AT BS1860-1920 RBL 11-33 IAW EO 4425A437, REV O.
